# SDR IPXA2017060117781

- Difficulty date: May 23, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 284N1038256
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12, E/E COMPT NEXT TO P37 PANEL BRACKET CRACKED UNDERNEATH FLOORBOARD.   REMOVED & REPLACED THE BRACKET IAW SRM 51-40-02.
